# SDR AWXA0000668

- Difficulty date: September 25, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 58,039 hours, 46,478 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FUSELAGE SKIN CRACKED AT AFT ENTRY DOOR CUTOUT FWD LWR CORNER STA 967 - STA 947.  REPAIRED AFT ENTRY DOOR CUTOUT IAW B737 SRM 53-30-03 PG 83-86A, FIG 24 PRIMED AND PAINTED IAW 737 MM 51-21-00.
